# SDR AALA202408263513

- Difficulty date: August 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N899NN
- Make and model: Boeing 737823
- Aircraft serial: 31151
- Aircraft time: 36,065 hours, 15,395 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD (T-CAP) OF PASSENGER CABIN FLOOR BEAM AT STA 947, LBL 24. REPAIRED CHORD PER B737-NG SRM 53-70-51-2R REPAIR, ALTERNATIVE 2 AND EA 357399.
